# SDR 2009FA0001072

- Difficulty date: November 24, 2009
- Submitted: December 21, 2009
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121253
- Part serial: 96107
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE VIBRATION IN FLIGHT.  REMOVED LT ENGINE LOWER COWLING AND INSPECTED.  REMOVED STARTER/GENERATOR (PN 9912125-3; SN 96107) FOUND BEARINGS WERE WORN.  INSTALLED O/H CUSTOMER SUPPLIED PART: STARTER/GENERATOR (PN 9912125; SN 1746) IAW MM, CH 80-11-01.  OPS CHECK OF STARTER/GENERATOR WAS SATISFACTORY.  SINCE TIME ON THE PART, AND THE DUTY HISTORY IS UNKNOWN IT IS HARD TO STATE A PROBABLE CAUSE.  FREQUENT REMINDERS TO AIR CREWS TO UTILIZE APU/GPU FOR GROUND STARTING ENGINES WHENEVER POSSIBLE.  MAKE SURE THERE VOLTAGE IS AT 28.5 VDC TO MINIMIZE THE OPERATIONAL STRESS TO THE STARTER/GENERATOR UNDER LOAD WHEN STARTING ENGINES.
